# SDR SWAA2022012179366

- Difficulty date: April 21, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING TRAILING EDGE CAVITY FIXED TRAILING EDGE PNL BETWEEN GROUND SPOILER AND #5 SPOILER; WEB STRUCTURE ABOVE BULB SEAL AS MARKED IS CRACKED / REMOVED WEB STRUCTURE BRACKET AT L/H WING TRAILING EDGE CAVITY FIXED TRAILING EDGE PNL BETWEEN GROUND SPOILER AND #5 SPOILER I.A.W. SRM 51-40-0G-0 STEP 4. DRILLED NEW BRACKET I.A.W. SRM 51-40-05-0G-00 STEP 4 AND IPC 57-50-00-25. INSTALLED NEW BRACKET I.A.W. SRM 51-40-02-0G-00 STEP 4 AND IPC 57-50-00-25 AND BOEING DWG 115A2930.
